|Warts and 3tc
Dec 20, 1999
For 10 years almost as many doctors tried to burn, freeze, cut, "paint" with toxins from the gut of insects, cauterize and inject a wart on the ball of my foot with no success probably due to my HIV status. The bow-tied department head from Baylor College Of Medicine from Houston and his whole staff came in to look at him try to get rid of it. Nothing ever seemed to work. Then when later when I changed anti-HIV because of resistance problems when I went back to a followup my regular doctor said "where are they". All of the warts has vanished!!! never to be seen again that is until now. Recently they took me off 3tc because of resistance and have me DDI, Hydrea, Aprenavir and Ziagen. AND GUESS WHAT the warts are coming back. Would it hurt if i still took the 3tc along with these others for the wart control. My dematologist wants me to document this for whoever makes the stuff
Response from Dr. Fisher
Yeah, try it. Let me know if this works. I suspect that the regimen that controlled your viral load, improved your immunity and controlled the warts. But who knows for sure? Warts in HIV patients remain highly mysterious. Alvan Fisher, M.D.
Hit early hit hard???
- Does Rectal Bleeding Mean I Have Hiv?
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Oral Ulcers After Rimming Sign Of HIV AIDS
- Sore On Penis After Swallowing Worried I Have HIV
- Emotional Effects Of Stds
- How Long After Unprotected Sex Does It Take To Know You May Have A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.